Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 3 of 3 FirstFirst 123
Results 21 to 30 of 30

Thread: Reddish bruising 2 days after injecting

  1. #21

    Default

    Quote Originally Posted by cookiemonster View Post
    WEll thats pretty much the same thing that happened to me, and the soreness stayed for 5 days, redness for about 4 days, i heated it, advil and it was ok, only explanation i have was i didn't inject deep into the muscle, the aas seeped out and simmered around my lower delt/bicep causing the redness.

    SOLUTION: i'm going to use a 1.5 inch, keep get it in 1.25 inches into the muscle, and a 23guage, ill update you sunday, and thats when my delt shot it.
    Listen, the problem most likely isn't your injection technique... your gear is crap... it's that simple and no matter what you do, you are going to have to deal with this every shot of the entire cycle.

    -VO

  2. #22
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    Quote Originally Posted by ViennaOak View Post
    Listen, the problem most likely isn't your injection technique... your gear is crap... it's that simple and no matter what you do, you are going to have to deal with this every shot of the entire cycle.

    -VO
    im getting my gear straight up from a pharmacy
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  3. #23

    Default

    Quote Originally Posted by cookiemonster View Post
    im getting my gear straight up from a pharmacy
    You get tren from a pharmacy?

    -VO

  4. #24
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    no my aas was from a good source, i thought you were talking about the needles etc
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  5. #25

    Default

    Quote Originally Posted by cookiemonster View Post
    no my aas was from a good source, i thought you were talking about the needles etc
    gear = juice... I'll say it again, it is the gear that causes the pain.

    -VO

  6. #26

    Default

    VO you seem to know what we are talking about.

    I mean i know you said the gear is shit, but you mean to much BA? Overdosed?

    I injected 300mg deca when this happen did i at least get the juice from that injection or was it nothing at all?

  7. #27

    Default

    Quote Originally Posted by crio660 View Post
    VO you seem to know what we are talking about.

    I mean i know you said the gear is shit, but you mean to much BA? Overdosed?

    I injected 300mg deca when this happen did i at least get the juice from that injection or was it nothing at all?
    All I know is that if you have gear that hurts on 1 shot, it doesn't magically get better. It hurts every single injection. My thoughts on your Deca is that from what I hear Deca shouldn't hurt... even at that concentration... wherever it is from. Whether it is high BA or wrong % some other solvent... or even cheap raw materials, I'd imagine if it goes into your body, you are getting the drug. The only thing I can say is get some Organon or Norma pharma grade Deca and then if it hurts, blame your injection technique.

    -VO

  8. #28
    Join Date
    Aug 2008
    Location
    north east of england
    Posts
    2

    Default

    neva had the bruising, i always use glutes as the injection site. although i have expierienced redness, heat and extreme pain at the injection site. i still do not no wat this was, and have neva expirienced it again, does anyone else owt there no?????????????????

  9. #29
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    going to inject shuolders for the 3rd time today, well see what happens bruising / soreness wise
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

  10. #30
    Join Date
    Aug 2008
    Location
    Cookieville, Cookieland, Canada
    Posts
    2,303

    Default

    so its 2 days after injection and just some mild pain, there was a spike this afternoon so i heated it and poof, it was gone, however my shoulder was small circles of redness as if blood dunno/dontcare no pain and no swelling, i injected with a 22 g 1inch all the way, and indented the skin for an extre mms, IT CAN BE DONE WITH 1 INCH!
    Me no take the Cookies, me Eat them. NOM NOM NOM NOM NOM, CookieMonster (CM) :]

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •